# SDR SWAA2018051421808

- Difficulty date: March 30, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER MAIN SILL CORRODED BETWEEN BS 951 TO BS 994.  R&R MOPSILL IAW SRM AND DWG.
